# SDR YENA2022110401088

- Difficulty date: November 2, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 77,141 hours, 28,860 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1279, LAS-LAX. 'STRONG CHEESE ODOR REPORTED BY FA'S ON FINAL APPROACH. ISOLATION CHECKLIST DONE AFTER LANDING; DURING T/S PER TSM 05-50-00-810-831-A, FOUND GREEN SYS HYD LINE LEAKING, CORRECTED ON LOG PAGE # 3442177, ITEM#1 (FOUND GREEN HYD LINE REGULAR BRAKE SYS UNDER AFT CARGO FWD BULK,  CHAFE. REPAIRED LINE PER PERMASWAGE TYPE 1 SMALL HOLE USING ONLY ONE UNION REMOVED DAMAGE .20" AMM 20-23-11.). PERFORMED LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-802, ALSO REPLACED BOTH RECIRCULATION FILTERS PER MCC REQUEST. (REF.LOG PAGE# 3442181, ITEM 1 (REMOVED AND REPLACED BOTH RECIRCULATION FILTERS PER AMM 21-21-41. OPS CHECK GOOD)). A/C OK FOR SERVICE.'
